# SDR CALA2022072001821

- Difficulty date: July 19, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N76502
- Make and model: Boeing 737824
- Aircraft serial: 31603
- Aircraft time: 50,040 hours, 18,278 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 182A400112
- Condition: Installed
- Location: Sta 92.70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF FLEETCYCLE N/R 9816403 CUT OUT SKIN AT RIGHT HORIZONTAL STAB ILIZER STA 92.70, 6.5 FROM FRONT SPAR TO GE ACCESS FOR RIB REPAI RS N/R WRITTEN FOR SFR TRACKING PURPOSES REPETITIVE DVI AND LFEC EVERY 9000 FLT CYCLES THRESHOLD 56000 FLT CYCLES REF SRM 5510-10-01-2R STEP 5 FOR ALL REPAIRS DO THE INSPECTIONS REF SRM 5510-10-01-2R STEP 5 FOR ALL REPAIRS DO THE INSPECTIONS AS GIVEN IN TABLE 204/REPAIR 11 AND FIGURE 206 /REPAIR11 AS GIVEN IN TABLE 204/REPAIR 11 AND FIGURE 206 /REPAIR11 TOMC APPROVED REF TABLE 204 PERFORM INTERVAL INSPECTIONS EVERY TOMC-APPROVAL FROM SC1ELBYC COMMENT 9000 CYCLES AND PERMANENT REPAIR BY 56000 TOTAL A/C CYCLES DIP 55-DIP INSPECTION INTERVALS BOTH REPETITIVE AND FINAL MUST BE IN THE TEXT, NO ACCESS TO FLEET CYCLE LP''S REVIEWED RECORDS UPDATE......JM/U366569 QC REVIEWED
